# SDR UIEA201910315820

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,952 hours, 15,034 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Spar Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FUEL SPAR VALVE EICAS MSG INFLIGHT, ASSOCIATED C/B ON P6 OPEN. ( RESET CIRCUIT BREAKER, OPS CHECKED IAW AMM 28-22-11. INSPECTED CANNON PLUG, NO DEFECTS FOUND.  )
